# SDR USAA2011022890916

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 68,591 hours, 30,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Panel
- Part number: Z020H0001112
- Part serial: 00108
- Condition: Inoperative
- Location: Cabin
- Part time: 68,598 hours, 30,621 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9999 - LAS - EEL - EMERGENCY SYSTEM LIGHT TEST INOPERATIVE - PROGRAMMING AND TEST PANEL INOP.  MAINTENANCE REMOVED AND REPLACED PROGRAMMING AND TEST PANEL IAW AIRBUS MAINTENANCE MANUAL 23-73-18.
